Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 210, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Dec 22, 2013, 3:26 AM EST for Cambria County, Clearfield County, Somerset County, Pennsylvania. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 22, 2013, 3:26 AM EST (08:26 UTC)
- Expired
- Dec 22, 2013, 4:30 AM EST
- In force
- 64 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Cambria County, PA, Clearfield County, PA, Somerset County, PA
The radar
The Pittsburgh radar (KPBZ), 103 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 22, 4:15 AM EST | TSTM WND DMG | Stoystown, PA | WIRES DOWN AROUND STOYSTOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 8.4 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 714 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 498 m²/s²
- 0-3 km storm-relative helicity
- 527 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
339
WUUS51 KCTP 220826
SVRCTP
PAC021-033-111-220930-
/O.NEW.KCTP.SV.W.0210.131222T0826Z-131222T0930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
326 AM EST SUN DEC 22 2013
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CAMBRIA COUNTY PENNSYLVANIA...
SOUTHWESTERN CLEARFIELD COUNTY PENNSYLVANIA...
SOMERSET COUNTY PENNSYLVANIA...
* UNTIL 430 AM EST
* AT 324 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
AVONMORE TO BRUCETON MILLS...MOVING EAST AT 50 MPH. THESE STORMS
ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS INCLUDED IN THE WARNING...
BELMONT...EBENSBURG...ELIM...JOHNSTOWN...NANTY-GLO...PORTAGE...
SOMERSET...WESTMONT...WINDBER...ACOSTA...BEAVERDALE...BELSANO...
BERLIN...BOSWELL...CARROLLTOWN...CENTRAL CITY...DALE...
DAVIDSVILLE...DUNLO AND EAST CONEMAUGH.
OTHER NOTABLE LOCATIONS IN THE WARNING... FLIGHT 93 NATIONAL
MEMORIAL...JOHNSTOWN FLOOD NATIONAL MEMORIAL HISTORIC SITE...SAINT
FRANCIS UNIVERSITY...MT. ALOYSIUS COLLEGE AND UNIVERSITY OF
PITTSBURGH AT JOHNSTOWN.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100
AND 121.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 22...ROUTE 30...ROUTE 40...ROUTE 219...ROUTE
422...STATE ROAD 56.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING WIND
DAMAGE. DO NOT STAY OUTDOORS.
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.
&&
LAT...LON 3974 7941 3982 7937 3985 7942 3990 7941
4009 7926 4013 7918 4036 7900 4072 7881
4079 7881 4081 7840 3972 7902 3971 7939
TIME...MOT...LOC 0826Z 258DEG 45KT 4056 7941 3972 8009
$$
FORECASTER: STEINBUGL1 follow-up statement
576
WWUS51 KCTP 220921
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
421 AM EST SUN DEC 22 2013
PAC021-033-111-220931-
/O.EXP.KCTP.SV.W.0210.000000T0000Z-131222T0930Z/
CAMBRIA PA-CLEARFIELD PA-SOMERSET PA-
421 AM EST SUN DEC 22 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOMERSET...CLEARFIELD AND
CAMBRIA COUNTIES WILL EXPIRE AT 430 AM EST...
THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM EST
SUNDAY MORNING FOR CENTRAL PENNSYLVANIA.
LAT...LON 3974 7941 3982 7937 3985 7942 3990 7941
4009 7926 4013 7918 4036 7900 4072 7881
4079 7881 4081 7840 3972 7902 3971 7939
TIME...MOT...LOC 0921Z 258DEG 45KT 4070 7852 3986 7921
$$
FORECASTER: STEINBUGLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 22, 2:15 AM EST, 1 hour 11 minutes earlier.
Area forecast discussion, Dec 22, 2:15 AM EST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 215 AM EST SUN DEC 22 2013 .SYNOPSIS... AN UNSEASONABLY MILD AND FAST SOUTHWEST FLOW WILL PRECEDE A COLD FRONT PUSHING SLOWLY EASTWARD FROM THE UPPER OHIO VALLEY. IT WILL FEEL LIKE SPRING TODAY AS TEMPERATURES SURGE TO NEAR RECORD LEVELS IN ADVANCE OF THE FRONT. A SECONDARY LOW PRESSURE SYSTEM WILL DEVELOP ALONG FRONT OVER THE SOUTHERN MID-ATLANTIC PIEDMONT AND TRACK NORTHEAST NEAR THE MID-ATLANTIC COAST LATE TONIGHT INTO EARLY MONDAY. NOTICEABLY COLDER AIR WILL RETURN TO THE AREA BY CHRISTMAS EVE WITH GUSTY WINDS AND LAKE EFFECT SNOWS. AFTER A COLD START FOR CHRISTMAS MORNING...CONDITIONS SHOULD IMPROVE...BUT IT WILL STAY QUITE COLD FOR CHRISTMAS DAY WITH THE ARRIVAL OF HIGH PRESSURE. && .NEAR TERM /UNTIL 8 AM THIS MORNING/... VERY ANOMALOUS...WARM AIRMASS BLANKETED MUCH OF THE CWA ATTM...AND SOUTHWESTERLY DEEP LAYER SHEAR WAS OFF THE CHARTS...ESP ACROSS THE NWRN HALF OF THE STATE WHERE 0-6 KM BULK SHEAR WAS OVER 85 KTS...AND EVEN THE BULK SHEAR FROM 0-3 KM WAS AROUND 75 KTS. SOMEWHAT LOWER SHEAR WAS LOCATED ACROSS THE FAR SERN ZONES. A NARROW RIBBON OF HEAVY SHOWERS AND A FEW LOW-TOPPED TSRA WAS APPROACHING THE OHIO/PA BORDER ATTM...AND SPC RECENTLY ISSUED SVR TSRA WATCH 589 RIGHT UP TO THE WESTERN BORDER OF OUR CWA WHERE SOME POCKETS OF LOW MIXED LAYER CAPE WERE PRESENT. AREAS OF SHOWERS WILL CONTINUE TO RACE NE ACROSS THE REGION EARLY THIS MORNING...WITH THE BULK OF THE RAIN FALLING OVER THE NW 1/2 OT 2/3RDS OF THE STATE...WHERE ANOTHER ONE-HALF...TO THREE QUARTERS OF AN INCH IS LIKELY BY 12Z. A VERY SHARP QUASI STNRY BOUNDARY WILL BE STRETCHED EAST TO WEST JUST NORTH OF THE PA/NY BORDER THROUGH THE MID MORNING. THIS FRONT WILL GRADUALLY RETREAT NWD AS A PAIR OF SFC LOWS /FROM NERN OHIO...TO SRN INDIANA/ MOVE NORTHEAST. COOLEST TEMPS EARLY TODAY WILL CONTINUE TO BE FOUND ACROSS THE MIDDLE SUSQ VALLEY...AND NCENT MTNS. ELSEWHERE...TEMPS IN THE UPPER 50S TO UPPER 60S WILL BE 25-30 DEG F ABOVE THEIR NORMAL AFTERNOON HIGH TEMPS FOR LATE DEC. SO FAR THE ONLY FLOOD WARNING IS ON CONEWANGO CREEK AT RUSSELL IN WARREN COUNTY. FORTUNATELY WATER LEVELS ARE LOW GOING INTO THIS EVENT AND THAT SHOULD HELP MINIMIZE FLOODING. ALSO...THE VERY WARM AND MOIST AIR PASSING OVER THE COOL GROUND WILL LEAD TO PATCHY FOG...WITH VSBYS AT PRIMARY ASOS SITES LIKELY STAYING MAINLY ABOVE 2SM. && .SHORT TERM /8 AM THIS MORNING THROUGH 6 PM MONDAY/... INITIAL FRONTAL BOUNDARY MARCHES EAST ACROSS PENN DURING THE DAY SUNDAY AS THE STRONG SWRLY LLJ IN EXCESS OF 40KTS SHIFTS EAST TO THE SUSQ RIVER VALLEY BY 21Z. THE STEADIER RAIN WILL HAVE ENDED ACROSS THE WESTERN HALF OF PENN BY 21Z...WITH PW DROPPING LIKE A STONE FROM WEST TO EAST DURING THE AFTERNOON/EARLY EVENING HOURS SUNDAY AFTERNOON. THE BEST COMBINATION OF LLVL MOISTURE...SHEAR AND WARMTH WILL RESIDE OVER THE SUSQ VALLEY AND POINTS EAST ON SUNDAY. THIS IS WHERE SEVERAL VERSION OF U.S. AND INTN/L OPERATIONAL MODEL GUIDANCE INDICATES THE CHC FOR SOME LOW-TOPPED TSRA...ESPECIALLY IS SOME FLEETING BREAKS OF SUNSHINE POKE THEIR WAY THROUGH THE OTHERWISE ANTICIPATED MULTI-LAYERED CLOUD DECK. THE GEFS ACTUALLY TRIES TO DEVELOP 100-300J OF CAPE ACROSS SERN PA AND NJ DURING THE DAY SUNDAY. ANY NEAR SFC-BASED CAPE IN DECEMBER IS QUITE RARE IN THIS PART OF THE COUNTRY...SO WILL CONTINUE TO MENTION THE CHC OF THUNDERSTORMS IN SE COUNTIES SUNDAY AFTERNOON. TEMPERATURES SUNDAY...BOTH AT THE SURFACE AND 850 MB...ROCKET INTO +2 TO +3 SD RANGE. TEMPERATURES AT *850 MB* WILL APPROACH THE RECORD *SURFACE* HIGHS FOR THE DATE. WE CONTINUE TO EXPECT +25F TO +30F DEPARTURES FROM NORMAL OVER SOUTHEAST PA...WITH HIGHS IN THE U50S ACROSS THE NORTH AND LOWER TO MID 60S ACROSS MUCH OF THE CENTRAL AND SOUTH. 850 HPA TEMPS BETWEEN 7 AND MIDNIGHT SUNDAY IN NW DROP BACK BELOW 0C...SO WE/LL MAINTAIN THE MENTION OF SNOW SHOWERS IN NW PA OVERNIGHT SUNDAY INTO MONDAY. THE COLD AIR WILL TAKE UNTIL MONDAY EVENING TO GET THROUGH OUR ENTIRE COUNTY WARNING AREA. AS THE ASSOCIATED COLD FRONT SWEEPS THROUGH THE STATE SUNDAY NIGHT...TEMPERATURES WILL DROP OFF STEADILY IN THE WESTERLY FLOW. THE LATEST SREF PLACES A SHARP E/W GRADIENT IN THE PROB OF 850 MB TEMPS BELOW ZERO - RIGHT OVER WARREN COUNTY. HOWEVER...THE 00Z EC AND GFS APPEARS AT LEAST SEVERAL HOURS QUICKER THAN THE NAM/SREF TANDEM. ELSEWHERE...LOWS THROUGHOUT THE CENTRAL RIDGE AND VALLEY REGION OF THE STATE WILL RANGE FROM THE MID 40S...AND IN THE U40S TO AROUND 50 IN THE SE. SOME LAKE EFFECT SNOWS ARE POSSIBLE ACROSS THE FAR NORTHERN PARTS OF WARREN COUNTY TWD DAYBREAK MONDAY MORNING ON A WESTERLY TRAJECTORY WITH LOW TEMPS IN THE 32-35F RANGE. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... UPPER TROFFING WILL REMAIN DOMINANT OVER THE EASTERN THIRD OF THE COUNTRY THROUGH MID WEEK. A SECONDARY SHORTWAVE WILL KEEP PRECIPITATION OVER THE STATE THROUGH MONDAY...MAINLY IN THE FORM OF RAIN. DRY AND NOTICEABLY COLDER WEATHER WILL THEN DOMINATE THROUGH MUCH OF THE REMAINDER OF THE LONG TERM PERIOD. THE CORE OF THE COLDEST AIR THIS WEEK WILL MOVE THROUGH TUESDAY AFTERNOON WITH GEFS AVERAGE 850 MB TEMPS IN THE -16C RANGE COMING ACROSS LAKES HURON AND ERIE. THE 00Z EC SHOWS THE TROUGH AXIS CROSSING WESTERN LAKE ERIE AND THE OHIO VALLEY AT 12Z MONDAY. THE DEEP COLD AIR AND MDTLY STRONG MEAN WESTERLY BOUNDARY LAYER FLOW TUESDAY SHOULD LEAD TO SOME DECENT LAKE EFFECT SNOW SHOWERS BANDS PENETRATING WELL INLAND AND PERHAPS BRINGING EVEN A LIGHT COATING TO PORTIONS OF THE CENTRAL RIDGE AND VALLEY REGION. THE NW ZONES AND LAURELS WILL SEE A LIKELIHOOD OF SNOW SHOWERS WITH 1 TO 3 INCHES OF ACCUM. THIS UPPER TROUGH...COMBINED WITH A FETCH ACROSS THE LAKES...MAY GIVE SOME HOPE FOR A LIGHT COATING OF SNOW TUESDAY AFTERNOON INTO EARLY CHRISTMAS MORNING OVER CENTRAL PA. AFTER THE PASSAGE OF THIS FEATURE...THE MID WEEK WILL BE HIGHLIGHTED BY A WESTERLY UPPER FLOW COMPONENT WITH SLIGHTLY RISING TEMPERATURES. A WEAK SYSTEM MAY PASS JUST NORTH OF THE AREA ON WEDNESDAY. THERE IS SOME INDICATION OF AN ENSEMBLE MEAN WEAKNESS IN SURFACE PRESSURES ON FRIDAY...BUT NOTHING ORGANIZED AT THIS POINT. && .AVIATION /07Z SUNDAY THROUGH THURSDAY/... A VARIABLE AND ACTIVE AVN PERIOD WILL EVOLVE THROUGH THE FIRST HALF OF THE PERIOD...AS A DYNAMIC SFC LOW TRACKS NEWD FM THE UPPER OH VLY ACRS WRN NY...WITH A TRAILING COLD FRONT PUSHING SLOWLY EWD ACRS THE AIRSPACE. ONLY TROUBLE SPOT CURRENTLY IS BFD WITH IFR CIGS ALTHO THE GUIDANCE WANTS TO TAKE THE SERN TERMINALS DOWN LATER THIS MORNING. CONFIDENCE IS LOW AT MDT/LNS AND TRIED TO PLAY A MIDDLE GROUND BTWN THE GUIDANCE AND CURRENT OBSERVATIONAL TRENDS. WILL BE MONITORING THE EWD PROGRESS OF CONVECTIVELY ENHANCED THIN LINE APPROACHING THE PA/OH BORDER...WHICH AS BEEN PRODUCING SVR WND GUSTS IN ERN OH. THE OTHER SIGNIFICANT AVN IMPACT WILL BE LLWS WITH REGIONAL VWP/S SHOWING 50KT WSW WINDS JUST A FEW THOUSAND FEET AGL. ANTICIPATE SEVERAL UPDATES/AMENDMENTS THROUGH THE MORNING. OUTLOOK... MON...RAIN SE ALONG STALLED FRONTAL ZONE. TUE...LGT SN PSBL WITH STG UPPER LVL TROUGH. GUSTY WNW WINDS. WED...BCMG VFR WITH FAIR CONDS PROVIDED BY SFC HIGH PRES. THU...FEW SNOW SHOWERS POSSIBLE WITH COLD FRONT. && .HYDROLOGY... THE COMBINATION OF MODERATE TO HEAVY RAIN COMBINED WITH SNOW-MELT WILL CONTRIBUTE TO THE POTENTIAL FOR SIGNIFICANT FLOODING ACROSS NRN PA...WITH AN EFFECTIVE 3 INCH+ RAINFALL/SNOWMELT/RUNOFF EXPECTED BY SUNDAY. A FLOOD WATCH IS IN EFFECT FOR FROM WARREN EAST TO TIOGA COUNTY THROUGH MUCH OF TODAY. FLOOD WARNING CONTINUES FOR RUSSELL...WHERE THE RIVER SHOULD CROSS FLOOD STAGE SUNDAY MORNING AND CREST JUST BELOW THE 10 FOOT MODERATE FLOOD LEVEL. SIGNIFICANT RISES AREA EXPECTED ACROSS MOST RIVERS AND STREAMS IN THE WESTERN HALF OF THE FORECAST AREA. && .CTP WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THIS AFTERNOON FOR PAZ004>006-010-011-037. && SYNOPSIS...LAMBERT/STEINBUGL NEAR TERM...LAMBERT SHORT TERM...LAMBERT LONG TERM...LAMBERT/GARTNER AVIATION...STEINBUGL HYDROLOGY...ROSS
Hazardous weather outlook, Dec 21, 9:34 PM EST, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 934 PM EST SAT DEC 21 2013 PAZ012-017>019-024>028-033>036-041-042-045-046-049>053-056>059- 063>066-230245- NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA- BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 934 PM EST SAT DEC 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED THUNDERSTORMS MAY TRIGGER STRONG WIND GUSTS...MAINLY ACROSS SOUTHERN PENNSYLVANIA AND THE SUSQUEHANNA RIVER VALLEY ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004>006-010-011-037-230245- WARREN-MCKEAN-POTTER-ELK-CAMERON-TIOGA- 934 PM EST SAT DEC 21 2013 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Dec 22, 2:55 AM EST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
255 AM EST SUN DEC 22 2013
PAZ005-010-220900-
ELK PA-MCKEAN PA-
255 AM EST SUN DEC 22 2013
...A LINE OF SHOWERS WITH STRONG WIND GUSTS WILL AFFECT SOUTHERN
MCKEAN AND WESTERN ELK COUNTIES...
AT 254 AM EST...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM
TIONESTA TO 36 MILES WEST OF FREEPORT...MOVING EAST AT 50 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS LINE OF SHOWERS. THESE
SHOWERS WILL AFFECT JAMES CITY...WILCOX AND BRANDY CAMP.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...
STATE ROAD 66...STATE ROAD 120...STATE ROAD 255.
LAT...LON 4174 7826 4162 7838 4162 7842 4158 7842
4126 7874 4137 7897 4135 7902 4134 7910
4142 7910 4143 7907 4145 7907 4145 7897
4164 7895
FORECASTER: STEINBUGLThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 2:55 AM EST | Special Weather Statement | CTP | Elk | 65 min |
| Dec 22, 3:19 AM EST | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk, McKean | 41 min |
| Dec 22, 3:57 AM EST | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton, Elk, Lycoming and 2 more | 48 min |
| Dec 22, 4:11 AM EST | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Centre, Clearfield, Fulton and 4 more | 49 min |
| Dec 22, 4:50 AM EST | Special Weather Statement | CTP | Clinton, Tioga | 40 min |
| Dec 22, 4:58 AM EST | Special Weather Statement | CTP | Clinton, Tioga | 47 min |
| Dec 22, 5:01 AM EST | Special Weather Statement | CTP | Cumberland, Franklin, Fulton, Huntingdon, Juniata, Mifflin and 1 more | 44 min |
| Dec 22, 5:39 AM EST | Special Weather Statement | CTP | Lycoming, Sullivan | 36 min |
| Dec 22, 7:14 AM EST | Special Weather Statement | CTP | Lancaster, York | 76 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.